I have used Clobetasol for up to two weeks at a time due to exzema or itching red spots on the front of my lower legs--usually one leg, then the other. The problem clears up for several weeks, then begins again. Have wondered whether repeated use over a year or two might cause what seems to me to be too much hair in my hairbrush and noticeably thinner hair. I am at an age (77) when thinning of hair can occur, but it still seems like more than normal.
It does contain a form of steroid and that can have an effect on the hair thinning. The seasons are also changing and that can cause more shedding and stress or illness also cause shedding. Please make sure you are getting lots of protein in your diet and you can take a stress tab with zinc with a meal and it will help in an indirect way. The hair does not contain vitamins, but, the vitamins that are in stresstabs with zinc tend to tell the body to not just excrete excess protein, make hair with it. You can get the store brand. It is basically the same thing as in the "hair" vitamins but you will only have to take one a day and it will be cheaper. It could help give you a natural calm and improve you skin condition. I can't promise that, but, it very well may. The formula with zinc is better for the hair skin and nails that the one with iron or extra c. Let the doctor who prescribed it know that you seem to be shedding more and see if there is any other medical route that will help with the excema.
- Clobetasol Information for Consumers
- Clobetasol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clobetasol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2010 • 2 answers
Posted 13 Jun 2010 • 1 answer
Posted 31 May 2013 • 1 answer
Posted 21 Aug 2014 • 2 answers
Posted 24 Jul 2016 • 0 answers